Alert archive / Nevada / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 63, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 11, 2018, 8:39 PM PDT for Clark County, Nevada; Mohave County, Arizona. It was in force for 66 min. 29 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2018, 8:39 PM PDT (03:39 UTC)
- Expired
- Aug 11, 2018, 9:45 PM PDT
- In force
- 66 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Mohave County, AZ, Clark County, NV
The radar
The Las Vegas radar (KESX), 52 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 8:40 PM PDT | TSTM WND DMG | 1 Ene Downtown Las Vega, NV | CORRECTED IMPACT TIME. LAS VEGAS FIRE DEPARTMENT REPORTS 4 POWER POLES DOWN DUE TO THUNDERSTORM WINDS. |
| Aug 11, 8:40 PM PDT | TSTM WND DMG | 1 Ese Downtown Las Vega, NV | POWER POLES WERE DOWNED ON THE CORNER OF BRUCE ST AND FREMONT ST ACCORDING TO MEDIA. |
| Aug 11, 8:40 PM PDT | TSTM WND DMG | 4 Wnw Sam Boyd Stadium, NV | CORRECTED IMPACT TIME. THUNDERSTORM RELATED WIND GUSTS BLEW DOWN A TREE ON THE CORNER OF ANNIE OAKLEY AN HARMON ACCORDING TO A SOCIAL MEDIA REPORT. |
| Aug 11, 8:41 PM PDT | TSTM WND GST 69 | 1 Nne Henderson, NV | WIND GUSTS OF 69 MPH MEASURED NORTH OF HENDERSON. |
| Aug 11, 8:45 PM PDT | TSTM WND DMG | The Strip, NV | REPORTS OF A TREE DOWNED FROM THUNDERSTORM RELATED WIND DAMAGE FROM A HOTEL GUEST AT THE BELLAGIO HOTEL TAXI TUNNEL. |
| Aug 11, 8:49 PM PDT | TSTM WND DMG | 3 Nne Spring Valley, NV | CORRECTED IMPACT TIME. SHINGLES BLOWN OFF OF TRAINED SPOTTERS HOUSE. ESTIMATED WIND GUSTS 70 MPH. |
| Aug 11, 8:50 PM PDT | TSTM WND DMG | 3 N Green Valley, NV | THUNDERSTORM RELATED WIND GUSTS DAMAGED A CAR PORT ACCORDING TO A SOCIAL MEDIA REPORT. |
| Aug 11, 8:50 PM PDT | TSTM WND GST 62 | 1 Ese Summerlin, NV | WIND GUSTS MEASURED AT 62 MPH ON THE WEST SIDE OF THE CITY. |
| Aug 11, 8:52 PM PDT | TSTM WND GST 62 | 2 Sw Frenchman Mtn, NV | 62 MPH WIND GUST REPORTED WSW OF LAS VEGAS. |
| Aug 11, 8:53 PM PDT | TSTM WND DMG | 2 Nw Enterprise, NV | NWS EMPLOYEE REPORTED A TREE UPROOTED NEAR SIERRA VISTA HIGH SCHOOL. |
| Aug 11, 8:53 PM PDT | TSTM WND DMG | 3 E North Las Vegas, NV | PUBLIC REPORT RECEIVED VIA SOCIAL MEDIA OF A LARGE CARPORT STRUCTURE AT AN APARTMENT COMPLEX BLOWN OVER. |
| Aug 11, 8:53 PM PDT | TSTM WND GST 61 | 1 Ene Mountains Edge, NV | 61 MPH WIND GUSTS RECORDED ON THE SOUTH SIDE OF LAS VEGAS. |
| Aug 11, 8:53 PM PDT | TSTM WND GST 61 | 1 Nne Mountains Edge, NV | WIND GUST OF 63 MPH MEASURED EAST OF I 15 AND SOUTH OF ENTERPRISE. |
| Aug 11, 8:55 PM PDT | TSTM WND DMG | 3 Nw Sam Boyd Stadium, NV | THUNDERSTORM RELATED WIND GUSTS DAMAGED ROOF TO A HOUSE AND AN AWNING. |
| Aug 11, 8:55 PM PDT | TSTM WND DMG | Downtown Las Vegas, NV | MEDIA REPORT RECEIVED VIA SOCIAL MEDIA OF SIGNIFICANT DAMAGE TO THE EXTERIOR OF THE EL CORTEZ HOTEL. |
| Aug 11, 8:56 PM PDT | TSTM WND DMG | Henderson Executive Air, NV | CORRECTED IMPACT TIME AND DESCRIPTION. AN AIRPLANE AT HENDERSON EXECUTIVE AIRPORT TIPPED ONTO ITS NOSE FROM THUNDERSTORM RELATED WIND GUSTS. |
| Aug 11, 8:56 PM PDT | TSTM WND GST 66 | 3 Sse The Strip, NV | WIND GUST TO 66 MPH REPORTED BY MCCARRAN AIRPORT ASOS. |
| Aug 11, 8:56 PM PDT | HAIL 1 | 1 Nne Anthem, NV | 1 INCH HAIL WAS ESTIMATED IN CADENCE. |
| Aug 11, 8:57 PM PDT | TSTM WND GST 63 | 3 W Downtown Las Vegas, NV | 63 MPH WIND GUST REPORTED JUST WEST OF LAS VEGAS. |
| Aug 11, 8:58 PM PDT | TSTM WND GST 63 | 3 W Downtown Las Vegas, NV | WIND GUSTS OF 63 MPH MEASURED JUST WEST OF THE LAS VEGAS STRIP. |
| Aug 11, 9:01 PM PDT | TSTM WND DMG | 1 Ene Downtown Las Vega, NV | LAS VEGAS FIRE DEPARTMENT REPORTS 4 POWER POLES DOWN DUE TO THUNDERSTORM WINDS. |
| Aug 11, 9:02 PM PDT | TSTM WND GST 75 | 2 Ne Sloan, NV | WIND GUSTS RECORDED OF 75 MPH SOUTH OF ENTERPRISE. |
| Aug 11, 9:10 PM PDT | TSTM WND DMG | 1 Nnw Green Valley, NV | HENDERSON EM REPORTED TWO TREES DOWNED NEAR THE INTERSECTION OF WARM SPRINGS ROAD AND LA MESA DRIVE. TIME ESTIMATED BY RADAR. |
| Aug 11, 9:10 PM PDT | TSTM WND DMG | 2 Nne Centennial Hills, NV | PUBLIC REPORT RECEIVED VIA SOCIAL MEDIA OF A TREE DOWN. |
| Aug 11, 9:15 PM PDT | TSTM WND DMG | 1 Nw Anthem, NV | HENDERSON EM REPORTED SEVEN TREES DOWN IN THE SEVEN HILLS AREA. TIME ESTIMATED BY RADAR. |
| Aug 11, 9:15 PM PDT | TSTM WND DMG | 2 W Centennial Hills, NV | TREE DOWN ON HOUSE REPORTED VIA SOCIAL MEDIA. |
| Aug 11, 9:19 PM PDT | TSTM WND DMG | 2 Sw Frenchman Mtn, NV | TREE DOWN OVER FENCE NEAR THE INTERSECTION OF CHARLESTON AND HOLLYWOOD RELAYED VIA SOCIAL MEDIA. |
| Aug 11, 9:19 PM PDT | TSTM WND DMG | 2 Sw Frenchman Mtn, NV | TREE DOWN OVER FENCE NEAR THE INTERSECTION OF CHARLESTON AND HOLLYWOOD, RELAYED VIA SOCIAL MEDIA. |
| Aug 11, 9:29 PM PDT | TSTM WND DMG | 1 Nw The Strip, NV | TREE DOWN ACROSS FRANK SINATRA DRIVE RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 29 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 3.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 514 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 3662 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
364
WUUS55 KVEF 120339
SVRVEF
AZC015-NVC003-120445-
/O.NEW.KVEF.SV.W.0063.180812T0339Z-180812T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Las Vegas NV
839 PM PDT SAT AUG 11 2018
The National Weather Service in Las Vegas has issued a
* Severe Thunderstorm Warning for...
West central Mohave County in northwestern Arizona...
Northwestern Clark County in southern Nevada...
* Until 945 PM PDT/945 PM MST/.
* At 837 PM PDT/837 PM MST/, severe thunderstorms were located along
a line extending from the Sheep Mountains to Willow Beach, moving
southwest at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Las Vegas, Henderson, North Las Vegas, Boulder City, Rainbow
Canyon, Summerlin, Nellis AFB, Red Rock Canyon, Green Valley,
Spring Mountains, Paradise, Lone Mountain, Anthem, Mountains Edge,
The Strip, Blue Diamond, Downtown Las Vegas, East Las Vegas, Sam
Boyd Stadium and Southern Highlands.
This includes Interstate 15 in Nevada between mile markers 17 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION. These storms are capable
of producing widespread wind damage across the Las Vegas valley and
adjacent areas. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3564 11442 3566 11490 3595 11555 3633 11577
3685 11569 3685 11518 3658 11506 3630 11509
3600 11479 3597 11418
TIME...MOT...LOC 0337Z 037DEG 33KT 3636 11546 3589 11496
HAIL...<.75IN
WIND...70MPH
$$
Boothe1 follow-up statement
731
WWUS55 KVEF 120436
SVSVEF
Severe Weather Statement
National Weather Service Las Vegas NV
936 PM PDT SAT AUG 11 2018
AZC015-NVC003-120445-
/O.EXP.KVEF.SV.W.0063.000000T0000Z-180812T0445Z/
Mohave AZ-Clark NV-
936 PM PDT SAT AUG 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MOHAVE AND
NORTHWESTERN CLARK COUNTIES WILL EXPIRE AT 945 PM PDT/945 PM MST/...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds will linger over the next
hour or so.
.
LAT...LON 3564 11442 3566 11490 3595 11555 3633 11577
3685 11569 3685 11518 3658 11506 3630 11509
3600 11479 3597 11418
TIME...MOT...LOC 0435Z 037DEG 33KT 3594 11585 3547 11535
$$
BootheWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 8:00 PM PDT, 39 minutes earlier.
Area forecast discussion, Aug 11, 8:00 PM PDT, 39 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 800 PM PDT Sat Aug 11 2018 .SYNOPSIS...Thunderstorm chances will remain in areas roughly along and east of a line from Barstow to Rachel this evening, then shift to areas north and east of Las Vegas for Sunday through early next week. Temperatures will remain several degrees above normal over the weekend into early next week. && .NEAR TERM...Strong thunderstorms now extend along a line from near Moapa down to Laughlin, with numerous reports of severe winds coming in, including a wind gust to 62 mph at Bullhead City airport and gusts over 50 mph near Moapa. KESX radar is sampling this outflow boundary moving towards Las Vegas, and should reach Nellis AFB around 830, and into the central Vegas Valley by 9pm. Strong wind gusts of 40-50 mph are likely to spread across the Valley, and Lake Mead in the next 90 minutes. Thunderstorms have showed little signs of weakening at this point, and may in fact reach the Vegas metro after 900 pm. Suspect another few hours of thunderstorms are likely across Clark and eastern San Bern counties as the ongoing activity develops westward. Activity should begin to wane by midnight as the storms outrun the deeper moisture and instability. -Outler- && .SHORT TERM...through Monday night. Storms tonight should linger for a time as they ride the cold pool and slowly diminish. Currently think storms should end by 06Z overnight. Thunderstorm activity in Clark County is looking less likely, and the HRRR has backed off the intense solution it had earlier. Sunday will be a transition day as a ridge of high pressure drifts eastward into Arizona by Monday. Unsure how "quiet" Sunday will be. Compared to today, storms should be more limited as we lose moisture, especially in the afternoon. However a few models show some midlevel energy circling around the main anticyclonic flow, so dont think it will be quiet day either. Best chance for storms will again by over MOhave County where there will be lingering instability and dry air will be slowest to intrude. By Monday, drier air and anticyclonic flow will be overhead and strengthening. Precipitation chances should be limited to the edges of the high's center, which would limit precipitation chances to the Sierra, northern and eastern Lincoln County, down into eastern Mohave County. PWATs should be at or less than an inch, so thunderstorm activity will be isolated. .LONG TERM...Tuesday through Saturday. High pressure situated over the Desert Southwest will shift eastward Tuesday through Thursday as low pressure approaches the California coast which will help strengthen southerly flow across the area. There will still be limited instability on Tuesday and activity should be more diurnally driven and focused over the higher elevations. High-grade monsoon moisture will push northward from the Gulf of California reaching our southern zones Tuesday night into Wednesday morning; overspreading a majority of the area on Wednesday and Thursday. As such, storm activity is expected to increase each day from Tuesday to Thursday with Thursday looking to be particulary interesting as a shortwave trough pushes northward into central Arizona. Highest precip chances remain over Mohave, eastern San Bernardino, Lincoln, and Clark counties Wednesday and Thursday. A downward trend in storm activity should begin on Friday as high pressure builds back in. As ridge weakens and moisture increases Tuesday through Thursday temperatures look to decrease a degree or two each day. However, as high pressure builds back in on Friday temps will begin to rebound back above seasonal normals. && .AVIATION...For McCarran...Thunderstorms should be confined to the Peach Springs and Mormon Mesa corridors this evening. There is a slight possibility that storms over southwest Utah could move toward Las Vegas and hold together. There will be potential for winds from distant storms to affect the terminal area...primarily from the southeast this evening, but there is also possibility wind gusts could come in from the northeast after 05Z. Otherwise a south wind component is expected through this evening followed by a south- southwest component late tonight through Sunday with only FEW-SCT clouds with bases above 12 kft. For the rest of southern Nevada, northwest Arizona, and southeast California...Thunderstorms over northwest Arizona and southwest Utah may produce gusty winds through early this evening which could travel far from the originating storms. The terminals most likely impacted will be KEED and KIFP. The rest of the region will see mostly benign weather with reduced visibility's from smoke/haze continuing across the region through Sunday. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM...Wolf AVIATION...Adair LONG TERM....Guillet For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Aug 11, 6:19 PM PDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
619 PM PDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST RACHEL 37.64N 115.74W
08/10/2018 M60 MPH LINCOLN NV MESONET
MESONET SITE MEASURED A WIND GUST TO 60 MPH.
0931 PM TSTM WND GST RACHEL 37.65N 115.75W
08/10/2018 M61 MPH LINCOLN NV MESONET
MESONET SITE MEASURED A WIND GUST TO 61 MPH.
&&Local storm report, Aug 11, 6:26 PM PDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
626 PM PDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM DUST STORM 1 NW DOLAN SPRINGS 35.60N 114.28W
08/11/2018 MOHAVE AZ PUBLIC
SOCIAL MEDIA REPORTS DUST STORM OVER MT.
MITTEN IN DOLAN SPRINGS.
0510 PM DUST STORM 18 NW VALENTINE 35.56N 113.91W
08/11/2018 MOHAVE AZ PUBLIC
DUST STORM OBSERVED BETWEEN 5PM AND 515PM AT
HUALAPAI VALLEY OBSERVATORY.
&&Local storm report, Aug 11, 7:50 PM PDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
750 PM PDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 7 SSW GOLDEN VALLEY 35.14N 114.29W
08/11/2018 E0.88 INCH MOHAVE AZ TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED IN GOLDEN VALLEY.
&&
JVLocal storm report, Aug 11, 7:54 PM PDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
754 PM PDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM DUST STORM 2 NE BULLHEAD CITY 35.13N 114.58W
08/11/2018 MOHAVE AZ TRAINED SPOTTER
DUST REPORTED IN BULLHEAD CITY WITH
VISIBILITY UNDER A QUARTER MILE.
&&
JVLocal storm report, Aug 11, 8:06 PM PDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
806 PM PDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST LAUGHLIN 35.17N 114.57W
08/11/2018 M63 MPH CLARK NV TRAINED SPOTTER
TRAINED SPOTTER REPORTS WIND GUSTS OF 63 MPH
IN LAUGHLIN.
&&
JVLocal storm report, Aug 11, 8:17 PM PDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
817 PM PDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST 9 W GOLDEN VALLEY 35.23N 114.38W
08/11/2018 M58 MPH MOHAVE AZ MESONET
WIND GUST OF 58 MPH REPORTED FROM THE UNION
PASS RAWS.
0735 PM TSTM WND GST 5 NNE BULLHEAD CITY 35.16N 114.56W
08/11/2018 M62 MPH MOHAVE AZ MESONET
62 MPH WIND GUST REPORTED AT BULLHEAD CITY
AIRPORT.
0735 PM DUST STORM 2 NE BULLHEAD CITY 35.13N 114.58W
08/11/2018 MOHAVE AZ TRAINED SPOTTER
DUST STORM REPORTED BY TRAINED SPOTTER IN
BULLHEAD CITY WITH VISIBILITY UNDER 1000FT.
&&The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:13 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 47 min |
| Aug 11, 7:37 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 38 min |
| Aug 11, 7:40 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 80 min |
| Aug 11, 7:53 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 11, 8:03 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 42 min |
| Aug 11, 8:07 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 38 min |
| Aug 11, 8:36 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 11, 8:46 PM PDT | Dust Storm Warning | VEF | Clark | 29 min |
| Aug 11, 9:02 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 11, 9:16 PM PDT | Dust Storm Warning | VEF | Clark | 59 min |
| Aug 11, 9:25 PM PDT | Severe Thunderstorm Warning | VEF | Clark, Nye | 65 min |
| Aug 11, 9:40 PM PDT | Dust Storm Warning | VEF | Clark, Nye | 65 min |
| Aug 11, 10:06 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 11, 5:09 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 11, 5:23 PM PDT | Dust Storm Warning | VEF | Mohave | 67 min |
| Aug 11, 5:35 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 40 min |
| Aug 11, 5:54 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 51 min |
| Aug 11, 6:06 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 11, 6:35 PM PDT | Dust Storm Warning | VEF | Mohave | 55 min |
| Aug 11, 6:47 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 43 min |
| Aug 11, 6:57 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 11, 7:09 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nevada, 2018Severe Thunderstorm Warnings in Arizona, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.